# SDR DXTA2009042703617

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N826QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600782
- Aircraft time: 557 hours, 486 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH COPILOT'S BRAKE PEDALS FEEL SOFT AND MAKE A "WHOOSING" NOISE THAT SOUNDS LIKE A LEAK WHEN THE PEDALS ARE PRESSED.  BLEED BRAKES LEFT AND RIGHT CO-PILOTS SIDE IAW MM 32-40-00.  OPS CHECK GOOD NO LEAKS.
